# SDR USAA2011092000008

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 44,247 hours, 16,425 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AE7079101
- Condition: Burst
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE, GREEN HYDRAULIC SYSTEM LOST, FLUID LEVEL INDICATES EMPTY.  DIVERTED TO SEA AND DECLARED EMERGENCY LANDING.  FOUND A BURST (EDP) ENGINE DRIVEN PUMP PRESSURE TRANSMITTER FLEX HOSE CAUSING POSSIBLE EDP CAVITATION.  REMOVED AND REPLACED PRESSURE TRANSMITTER FLEX HOSE.  REMOVED AND REPLACED NR 1 EDP AS PRECAUTION.  OPS CHECKED GOOD.
